# SDR AALA201906289002

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 26,865 hours, 3,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT IN BUSINESS CLASS RIGHT INOPERATIVE. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01-960-801.
